# SDR 2005FA0000522

- Difficulty date: November 7, 2004
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N151LH
- Make and model: Piper PA-28-161
- Aircraft serial: 2842194
- Aircraft time: 465 hours
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Failed
- Location: Starter
- Part time: 451 hours
- Component: Starter
- Component part number: MHB6016
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STARTER FAILED AFTER 326.8 HRS SINCE REPAIR. THIS IS THE THIRD TIME THIS S/N STARTER HAS FAILED, INCLUDING BEING REPAIRED.  SAME FAILURE EACH TIME- BENDIX DRIVE JAMS.
